# SDR RAIA00507023

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 16,435 hours, 15,308 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 35059106
- Part serial: 719C
- Condition: Failed
- Location: Nr 2 Ats
- Part time: 11,537 hours, 9,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 3503- PIT- ENGINE 2 WOULD NOT SPIN WITH APU OR CROSSBLEED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR TURBINE STARTER.  OPS CHECKED GOOD.
